# SDR QXEA0100149

- Difficulty date: February 13, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND ENGINE INBOARD COWL IS CHAFED ON FRAME 1200.  REPAIRED IAW FOKKER SRM 51-31-01 PAGE 13 AND 14 AND HORIZON AIR EA 4-71-219.
